# SDR SWAA2021063082272

- Difficulty date: June 10, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EACH BAFFLE CRACKED AT FWD CARGO COMP. BETWEEN STA 500B THRU 500C STR 25R ; / [01] REMOVED BAFFLE AY; [02] CORRECTING STEP 1; REMOVED CRACKED BAFFLE FROM FWD CARGO COMP. BETWEEN STA 500B AND 500C PER B737-700 SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW BAFFLE P/N 143A7510-12 PER B737-700 SRM 51-10-02-0G-0.; [04] VERIFIED STEPS 2 AND 3 CORRECTING STEP 1; REMOVED CRACKED BAFFLE FROM FWD CARGO COMP. BETWEEN STA 500B AND 500C PER B737-700 SRM 51-40-02-0G-0  LOCATED AND DRILLED NEW BAFFLE P/N 143A7510-12 PER B737-700 SRM 51-10-02-0G-0.; [05] OK TO INSTALL NEW BAFFLE.; [06] STARTED INSTALLATION OF NEW BAFFLE BETWEEN STA 500B AND 500C RBL 24 PER B737-700 SRM 51-40-02-0G-0.; [07] COMPLETED INSTALLATION OF NEW BAFFLE BETWEEN STA 500B AND 500C RBL24 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #143A7505.; [08] VERIFIED COMPLETION OF INSTALLATION OF NEW BAFFLE BETWEEN STA 500B AND 500C RBL24 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #143A7505.
